# SDR CALA2024120201380

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 48,752 hours, 28,540 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901010201200
- Condition: Leaking
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED LOST YELLOW HYDRAULIC SYSTEM. YELLOW HYD QTY SHOWING ZERO ON HYD PAGE REF LP 3046594 FOR WORK PERFORMED Y HYD RSVR LO LVL COMPLETE FLUID LOSS OPENING AND COLLARING C/BS FOR YELLOW PUMP AND CARGO DOORS. AB03 AB06 AND T12 BREAKERS OPENED. FOUND HYDRO LINE LEAKING ON TOP OF #2 ENG. LOOKING FOR PART NUMBER NOW. UPDAYED WITH PICTURES IPC 29-13-06-02D IS REFERENCE OF LEAKING LOCATION. ADDING PICTURE. UPDATED WITH PARTS INFO PANEL 423AL REMOVED FROM #2 PYLON FOR ACCESS. REMOVED AND REPLACED THE YELLOW HYD LINE ON TOP ON OF NO. 2 ENGINE PER AMM 29-13-49-000-013-A. REINSTALL PANEL 423AL ON TOP OF ENGINE PYLON. PARTS USED: 00-0595-3-5741,QTY :1 18-2911-3-0076,QTY :1 00-0595-3-3911,QTY :1 18-2911-3-0033,QTY SERVICED YELLOW HYD SYSTEM WITH FLUID TO APPROPRIATE LEVEL REF AMM 12-12-29. PERFORMED OPS CHECK OF YELLOW HYD SYSTEM REF AMM 29-13-00-710-002-A AND PERFORMED DRY MOTOR LEAK CHECK REF AMM 71-00-00-710-045-A. NO LEAKS NOTED AT THIS TIME. :1 40-0597-3-0455,QTY :1 40-0597-3-0315,QTY :1 18-7836-3-0004,QTY :1 VERIFIED ALL C/BS CLOSED AND FUEL AND HYD SWITCHES RETURNED TO NORMAL CONFIGURATION.
